Announcement iconContinuing Accepting Applications for Admission !!
for the Spring Semester of the Academic Year 2019/2020

On the Division Algorithm for Polynomials

Authors: 
Abdelhalim Zaiqan
Ragheb Yassen
Journal Name: 
Global Journal of Pure and Applied Mathematics
Volume: 
8
Issue: 
4
Pages From: 
371
To: 
377
Date: 
Sunday, January 1, 2012
Keywords: 
Division algorithm, synthetic division, factor theorem.
Abstract: 
In this paper we consider the polynomial division algorithm and give compact formulas for the coefficients of the quotient and the remainder polynomials. We also organize the coefficients of the dividend and the divisor in an efficient way to simplify the evaluations of the requested coefficients. The described method avoids the complications of the manual calculations.